I heard that after the accutane terrapy the IPL works very well for the red marks, well I want to get a few sessions but how long do I have to wait after my last pill? also will my red marks fade with 3-4 seessions?
Accutane and IPL?
Doctor Answers 3
IPL or V-Beam to remove redness from acne scars is a great idea
You can start your laser treatments for the redness or scarring with either of these lasers shortly after finishing your Accutane course. It is a great idea and sounds like you are on your way to beautiful skin!
Have a question? Ask a doctor
IPL and Accutane
Skin is very sensitive after Accutane therapy. The redness will gradually fade but if you would like quicker fading, you can consider IPL treatments. If done carefully, IPL could be started soon after finishing your course of Accutane. Older literature states that resurfacing lasers should not be used for at least 6 months after Accutane, but the belief now is that waiting is not necessary, especially with IPL or non-ablative lasers.
IPL after Accutane
IPL and/or Laser Genesis works well after finishing a course of Accutane to clear up post inflammatory marks and redness. I do it on many, many of my patients. The timing will depend on the office treating you, quite frankly. I do treatments within a few days of my patients being off Accutane, but that's because my technicians have performed over 150,000 IPL treatments and know how to maintain safety settings very well. Other offices stick more to the 6 month rule after being off Accutane. So, it depends on where you go.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.